I would love to hear that you only use weed-
OMGod, you are going to frickin' die and think of that-
you have more value, you are loved by God and He wants you to know that all this will kill you and make your life so much more difficult.
Please just stop using methamphetamines and all and only vape weed.
This other crap is horrible for your body and it doesn't sound like it's much fun.
I am hoping you are okay :)
sorry i meant NO WORRIES about me becoming an addict, sorry
This site is VERY helpful and makes me feel better. There is worries about me being an addict because of another problem i have been having. I have done X 4 times and coke twice and sleep aid twice and percocet twice. everytime i do coke or X i will do a good amount for a beginner but never once have i felt anything. But that doesnt really matter because this problem i have been having has really turned me off hard drugs, so i think i will just stick with alcohol and weed. Your comments and posts are very helpful and thank you. please all i wont to know is if this will go away and how long or how can i make it go away. And it really helps to hear how other people have gone through what i am going through. And with my depression and anixety problems i worry ALOT of even the smallest of things. Well it is now sunday and still not much improvment but your posts have kept me thinking positive
Devin, i am a mom of a nineteen year old and a 21 year old. i will give you the same loving motherly advice i would give them. Don't get hooked hun. it isn't worth all the pain that addiction causes and that later on withdrawels cause. and the mixing could do permanent damage, even death. YOU are WORTH MORE THAN THAT. i have also suffered from depression, and know how painful that can be, but the last three weeks of withdrawels was way worse. please stop now, so your mind can heal before there is permanent damage, hun. I know i am a stranger, but i'm a stranger who cares. luv,
No Devin-u r not a hypocondriact. All these drugs will mess u up physically. U can bet mentally 2. I only 'experimented' with different street + script drugs and spent the whole 11th grade trying to remember friends numbers, locker combos. Man, I couldn't even remember my class schedule. How embarrasing to walk into the wrong class so many times that I would just drop that hour because how could anyone in the office beleive that I actually 4got. I got some of my memory back but 2 this day it is still a problem. Right now I'm hooked on pain killers that are making me go deaf and my vison seems 2 b getting worse every day. I was blaming it on my contacts,but I researched and found out its the hydrocodone. It's good that u r trying to get info and know just what u r getting into. U sound like a smart guy. Good luck.
Hey Devin,welcome to the forum if your a newbie,I've only been here a few
days myself,so I really don't know who's who yet. Anyway,does your symptoms seem like if you try to concentrate on something for even a second
at a time,like you'll go nuts or something? I used to feel that way every now and then when I abused coke and alcohol for 8 plus years.I've battled with
depression from the time I was in my mid-teens,like yourself,but never wanted
to take psyche drugs for it,just abused coke and alcohol.Now I'm in my mid
30's with a bone disease from that ****,and now addicted to pain meds for the
pain of 2 hips having been replaced. I'd try to cut back on mixing all those
different types of drugs at once,Devin.I'm not going to sit here and tell you to
try to figure out which drug is doing it to you,by stopping certain drugs and doing others,because as you have read from what I've told you,any drug can
ruin your life and or future. I'm a prime example.Don't think I'm yelling at you
or anything like that,I'm just concerned for your heath and safety. Please
try to cut back on the all the mixing.There are alot of people here for you,
to listen and for support.If I scared you,I'm sorry.I just wish someone would have scared me straight at your age.Good Luck,Devin.
I havent done x in 2 years but each time i would roll ...my perceptions would be off for about 4 days. I would not do x and other drugs like dyhydramine or whatever. Thats like what is in benedryl or something. People die from mixing over the counters and street drugs. Remember X is "mind-altering". I would stop wait a week and if you are still a little off then go to DR!
I mean now that I think of it. I always would dehydrate after rolling. If you think you are getting addicted to something odds are you are. Stop why you can. Its all fun and buzzy right now but it does lead to other things and you will regret it if you live.
Sorry to be so blunt but I am fighting my own horror today. I wish I had NEVER tried anything! Good Luck and please stay clean